# SDR FDEA201001130102

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65236373
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK MAIN CABIN BS 990 LBL 45.  REMOVED SEAT TRACK SECTION,  FABRICATED NEW SEAT TRACK IAW SRM 53-10-5 FIG 1, ALODINE & PRIME IAW SRM 51-10-2, INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2.
